Have your digestive tract or stomach problems been diagnosed as Crohn’s Disease, Diverticulitis, or Ulcerative colitis? Many gastroenterologists believe that stomach and intestinal disorders are due to bacteria and they routinely prescribe antibiotics. But one paper suggests that antibiotics are misused and can cause very serious side effects, including the overgrowth of yeast called “Candida.” Candida can mimic serious gut diseases, yet is very treatable.
According to the CDC, “Candida” can cause health problems anywhere it overgrows.
Before more tests are run and more procedures begin, if you have digestive tract or stomach problems,(diagnosed as Crohn’s Disease, Diverticulitis, or Ulcerative colitis) consider that antibiotics may have caused this overgrowth and talk to your doctor about anti-yeast medication.
Crohn’s Disease & Removal of Intestines: Can Kaufmann 1 Help Me?
SCIENCE OF FUNGUS: Mycotoxins May Increase Risk Of Developing Irritable Bowel And Related Disorders